English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Two-Dimensional SIR Epidemics with Long Range Infection

MPS-Authors
/persons/resource/persons184547

Grassberger,  P.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Grassberger, P. (2013). Two-Dimensional SIR Epidemics with Long Range Infection. Journal of Statistical Physics, 153(2), 289-311. doi:10.1007/s10955-013-0824-7.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-856E-A
Abstract
There is no abstract available